# SDR AALA201707109056

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 49,503 hours, 20,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE L2 DOOR HAS A DETACHED LENS COVER.  INSTALLED AND SECURED LENS COVER PER AMM 33-25-00.  OPERATIONAL CHECK GOOD.
